NARMS taxon details

Tucca Kr°yer, 1837

157754  (urn:lsid:marinespecies.org:taxname:157754)

accepted
Genus
Tucca impressus Kr°yer, 1837 (type by original designation)
marine, brackish, fresh, terrestrial
Kr°yer, H. (1837). Concerning parasitic Crustacea with special reference to the Danish fauna. Om Snyltekrebsene, isaer med Hensyn til den danske Fauna. III. Formbeskrivelser (Fortsaettelse). <em>Naturhistorisk Tidsskrift Ser. I.</em> 1(3): 252-302, pl. 3. [details]  OpenAccess publication 
Walter, T.C.; Boxshall, G. (2021). World of Copepods database. Tucca Kr?yer, 1837. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2021) European Register of Marine Species at: http://vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=157754 on 2022-09-27
NARMS (2022). Tucca Kr°yer, 1837. Accessed at: https://vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=157754 on 2022-09-27
Date
action
by
2005-05-24 07:32:08Z
created
2010-07-31 11:38:11Z
checked
2012-01-30 12:03:37Z
changed
2015-09-10 06:29:49Z
changed

original description Kr°yer, H. (1837). Concerning parasitic Crustacea with special reference to the Danish fauna. Om Snyltekrebsene, isaer med Hensyn til den danske Fauna. III. Formbeskrivelser (Fortsaettelse). <em>Naturhistorisk Tidsskrift Ser. I.</em> 1(3): 252-302, pl. 3. [details]  OpenAccess publication 

basis of record Integrated Taxonomic Information System (ITIS). , available online at http://www.itis.gov [details]   

additional source Ho, J.S. (1967). Cyclopoid copepods of the genus Tucca (Tuccidae) parasitic on diodontid and tetraodontid fishes. <em>Fishery Bulletin, United States National Marine Fisheries Service.</em> 66(2):285-298, figs. 1-27, tabs. 1-6. (v-1967). [details]  Available for editors  PDF available 

additional source Vervoort, W. (1962). A review of the genera and species of the Bomolochidae (Crustacea, Copepoda) including the description of some old and new species. Zoologische Verhandelingen, Leiden 56:1-111, figs. 1-12. (26-ix-1962)
page(s): 93 [details]  Available for editors  PDF available 

additional source Wilson, C.B. (1911). North American parasitic copepods belonging to the family Ergasilidae. Proceedings of the United States National Museum 39(1788):263-400, pls. 41-60. (11-i-1911) [details]  OpenAccess publication